Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Positive definite bounded matrices and a characterization of amenable groups


Author: Marek Bożejko
Journal: Proc. Amer. Math. Soc. 95 (1985), 357-360
MSC: Primary 43A22; Secondary 43A07
DOI: https://doi.org/10.1090/S0002-9939-1985-0806070-2
MathSciNet review: 806070
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a discrete group $ G$ is amenable iff the Herz-Schur multiplier algebra $ {B_2}(G)$ coincides with the Fourier-Stieltjes algebra $ B(G)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22, 43A07

Retrieve articles in all journals with MSC: 43A22, 43A07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0806070-2
Keywords: Fourier-Stieltjes algebra, Herz-Schur multipliers, amenable groups, Littlewood functions
Article copyright: © Copyright 1985 American Mathematical Society